Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suggest the medication for pimples on face

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2016 Questions
Question
SIR I HAVE PIMPLES ON MY FACE & AS WELL AS SPOTS OF PIMPLES WHICH PREVIOUSLY OCCURS. SO PLEASE SUGGEST ME SOME MEDICINE SO THAT MY FACE GETTING CLEAN.
Posted Wed, 11 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Kalpana Pathak 25 hours later
Brief Answer: Details below Detailed Answer: Hi XXXX, Thanks for writing to us. The treatment for acne vulgaris/ pimples depends upon severity and grade of acne. So firstly it has to be seen what is the grade in your case. The grade of acne is decided by type of lesions( comedones, red bumps ,pus filled lesions or nodules). Depending on severity oral as well as topical antiacne medicines are given. For the same, I would appreciate If you could attach an image of your face showing your acne lesions. This would help me in suggesting a personalised acne treatment for you. In general, you may begin with Mild cleanser for face like cetaphil os cleanser Use clindamycin gel twice in a day and adapalene gel in night. These medicines should be applied over pimples only and in minutest quantity possible. For precision, you may use a tooth pick to apply these medicines over pimples. Avoid using any oily or greasy creams over face. Also do not squeeze your pimples. Once acne clears off, we may start medicines for marks. Hydroquinone, kojic acid, tretinoin, glycolic acid creams may be used for marks. You may also take few sessions of glycolic or salicylic acid peels to control acne and marks. As I mentioned earlier, to continue this discussion further, I would need images showing your lesions Hoping to hear from you soon. Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor